Title: Inclusion properties of hypergeometric functions in some class of analytic functions

Authors: Satwanti Devi

Addresses: Department of Physical Sciences, PDM University, 3A, Bahadurgarh, Haryana, 124507, India

Abstract: The aim of the present paper is to determine the sufficient conditions on real parameters, so that the sequences formed by the coefficients of hypergeometric functions are convex decreasing. Interesting consequences of the results are also provided, which establish the mapping of the geometrical properties of hypergeometric functions onto the class of analytic functions defined by Ali et al. (2012).

Keywords: analytic function; confluent hypergeometric function; convolution operator; Gaussian hypergeometric function.

DOI: 10.1504/IJCSM.2019.097645

International Journal of Computing Science and Mathematics, 2019 Vol.10 No.1, pp.83 - 94

Available online: 30 Jan 2019 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article